Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

November Edition 2021

International Journal of Applied Information Systems solicits high quality original research papers for the November 2021 Edition of the journal. The last date of research paper submission is October 15, 2021.

Separation of Fuzzy Topological Space

Mohammad Arshaduzzaman. Published in Fuzzy Systems

International Journal of Applied Information Systems
Year of Publication: 2016
Publisher: Foundation of Computer Science (FCS), NY, USA
Authors:Mohammad Arshaduzzaman
10.5120/ijais2016451610
Download full text
  1. Mohammad Arshaduzzaman. Separation of Fuzzy Topological Space. International Journal of Applied Information Systems 11(6):1-2, November 2016. URL, DOI BibTeX

    @article{10.5120/ijais2016451610,
    	author = "Mohammad Arshaduzzaman",
    	title = "Separation of Fuzzy Topological Space",
    	journal = "International Journal of Applied Information Systems",
    	issue_date = "November 2016",
    	volume = 11,
    	number = 6,
    	month = "Nov",
    	year = 2016,
    	issn = "2249-0868",
    	pages = "1-2",
    	numpages = 2,
    	url = "http://www.ijais.org/archives/volume11/number6/943-2016451610",
    	doi = "10.5120/ijais2016451610",
    	publisher = "Foundation of Computer Science (FCS), NY, USA",
    	address = "New York, USA"
    }
    

Abstract

In this paper I discussed about some separation properties of fuzzy topological space. The definition of fuzzy compactness does not hold good on the definition of fuzzy Hausdorff space, we introduce a new definition of proper compactness and prove some interesting results related with it.

Reference

  1. Chang, C.L. : Fuzzy topological spaces, J.Math. Anal. Appl. 24, 182-190, 1960.
  2. Hutton, B & Reilly, I. : Seperation axioms in fuzzy topological space, Fuzzy Sets & systems 3, 99-104, 1980.
  3. Palaniappan, N. : Fuzzy topology, Narosa Publ. House, New Delhi, 2002.
  4. Zadeh, L.A. : Fuzzy sets, Inform, Control, 8, 338-353.
  5. Lowen R : Fuzzy topological spaces and fuzzy compactness,J. Math. Anal. Appl.,56 (1976), pp.621–633.
  6. Lowen R: Compact Hausdorff fuzzy topological spaces are topological, Topology and Appl., 12 (1981), pp. 65–74.
  7. Rodabaugh S :The Hausdorff separation axiom for fuzzy topological spaces,Topol. Appl.,11 (1980),pp. 319–334.
  8. Srivastava R, Lal S N, and Srivastava A K, “Fuzzy Hausdorff topological spaces,” Journal of Mathematical Analysis and Applications, vol. 81, no. 2, pp. 497–506, 1981.

Keywords

Fuzzy set, Fuzzy topological space, Fuzzy Hausdorff space, compactness, T2- space